# SDR AALA202212061912

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N350RV
- Make and model: Boeing 737823
- Aircraft serial: 44462
- Aircraft time: 6,035 hours, 2,220 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD LAVATORY DOOR GETS STUCK, DIFFICULT TO OPEN. LUBRICATED LAVATORY DOOR LATCH AND ACCOMPLISHED OPERATIONS CHECKS PER CMM 25-40-61.
